MathSciNet Relay Station
MathSciNet bibliographic data
MR2658142 11J72 (11M06)
Fischler, Stéphane; Zudilin, Wadim A refinement of Nesterenko's linear independence criterion with applications to zeta values. Math. Ann. 347 (2010), no. 4, 739–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement